# SDR GTIA2018070202723

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 5,470 hours, 2,434 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCKS/FOUL ENGINE OIL ODOR DURING DESCENT.  NEITHER PACK BEING TURNED OFF HELPED.  BACK F/A ALSO REPORTED FUMES/DIRTY SOCK SMELL.  ACCOMPLISHED ENG AND APU OPERATION REF AMM 71-00-00-710-043-A AND 49-00-00-710-008-A  AND OPERATED PACK 1&2.  CABIN ODOR ISOLATED TO PACK 1.  ACCOMPLISHED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEMON PACK 1 IAW AMM 21-00-00-615-002-A.  NO SMELL/ODOR NOTICED AT THIS TIME.
